# SDR SIMA200309002

- Difficulty date: March 26, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N903AE
- Make and model: Saab 340B
- Aircraft serial: 340B282
- Engine: Ge CT79B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Control Unit
- Part number: 6071T20P16
- Part serial: ECDT1678
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT AT 9000 MSL RT ENGINE HAD MINOR TORQUE ROLLBACK WITH NO IGNITION LIGHT.  1 MINUTE LATER RIGHT TORQU WENT OT 118 PERCENT AND RIGHT ITT WENT TO 1000C WITH OVERTEMP LIGHT ILLUMINATED A STRON VIBRATION WAS FELT ON RIGHT SIDE OF AIRCRAFT.  RIGHT ENGINE WAS SHUTDOWN.  MAINTENANCE DOWNLOADED DFDR AND CONFIRMED NO OPERATIONAL LIMITS WERE EXCEEDED.  THE DECU (DIGITAL ELECTRONIC CONTROL UNIT) WAS REMOVED AND REPLACED IAW SAAB MM.  OPERATIONAL CHECK WERE SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
